Topical moxifloxacin-induced toxic epidermal necrolysis and Stevens-Johnson syndrome

A. Dhavaleshwar, V. Nayak, M. Hande, R. Pai

Research output: Contribution to journalShort survey

Original languageEnglish
Pages (from-to)125-126
Number of pages2
JournalJournal of Postgraduate Medicine
Volume65
Issue number2
DOIs
Publication statusPublished - 01-04-2019

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

@article{a149f13da4fc4300bdc8bda0abef9580,
title = "Topical moxifloxacin-induced toxic epidermal necrolysis and Stevens-Johnson syndrome",
author = "A. Dhavaleshwar and V. Nayak and M. Hande and R. Pai",
year = "2019",
month = "4",
day = "1",
doi = "10.4103/jpgm.JPGM_535_18",
language = "English",
volume = "65",
pages = "125--126",
journal = "Journal of Postgraduate Medicine",
issn = "0022-3859",
publisher = "Medknow Publications and Media Pvt. Ltd",
number = "2",

}

Topical moxifloxacin-induced toxic epidermal necrolysis and Stevens-Johnson syndrome. / Dhavaleshwar, A.; Nayak, V.; Hande, M.; Pai, R.

In: Journal of Postgraduate Medicine, Vol. 65, No. 2, 01.04.2019, p. 125-126.

Research output: Contribution to journalShort survey

TY - JOUR

T1 - Topical moxifloxacin-induced toxic epidermal necrolysis and Stevens-Johnson syndrome

AU - Dhavaleshwar, A.

AU - Nayak, V.

AU - Hande, M.

AU - Pai, R.

PY - 2019/4/1

Y1 - 2019/4/1

UR - http://www.scopus.com/inward/record.url?scp=85065188398&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85065188398&partnerID=8YFLogxK

U2 - 10.4103/jpgm.JPGM_535_18

DO - 10.4103/jpgm.JPGM_535_18

M3 - Short survey

VL - 65

SP - 125

EP - 126

JO - Journal of Postgraduate Medicine

JF - Journal of Postgraduate Medicine

SN - 0022-3859

IS - 2

ER -